# SDR AALA202205258236

- Difficulty date: May 21, 2022
- Submitted: May 25, 2022
- Operation: Air carrier
- Aircraft: N335SN
- Make and model: Boeing 737
- Aircraft serial: 44481
- Aircraft time: 3,487 hours, 1,413 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: None
- Condition: None
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: CREW REPORTS EMERGENCY LIGHT COVER HANGING AT SEAT 11C. **SUPPLEMENTAL REPORT REQUIRED** (OPEN)
